On J. Deák's construction for quasi-uniform extensions

Research output: Contribution to journalArticle

3 Citations (Scopus)


Let (X, U) be a quasi-uniform space, Y ⊃ X, τ a topology on Y . An extension compatible with (U; τ ) is a quasi- uniformity W on Y such that the restriction W

Original languageEnglish
Pages (from-to)87-90
Number of pages4
JournalRendiconti dell'Istituto di Matematica dell'Universita di Trieste
Publication statusPublished - Jan 1 1999


ASJC Scopus subject areas

  • Mathematics(all)

Cite this